# SDR 2002UALA00532

- Difficulty date: March 25, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 41,187 hours, 21,567 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Misdrilled
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STABILIZER COMPARTMENT STATION 1108 STRINGER 1R FORWARD FACE OF FRAME HAS MISDRILLED HOLE.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
